Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 327941, 11 pages
http://dx.doi.org/10.1155/2011/327941
Research Article

Some New Fixed-Point Theorems for a ( 𝜓 , 𝜙 )-Pair Meir-Keeler-Type Set-Valued Contraction Map in Complete Metric Spaces

Department of Applied Mathematics, National Hsinchu University of Education, Hsinchu, Taiwan

Received 25 July 2011; Revised 7 October 2011; Accepted 25 October 2011

Academic Editor: George Jaiani

Copyright © 2011 Chi-Ming Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les operations dans les ensembles abstraits et leur application aux equations integerales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. L. B. Ćirić, “A generalization of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, pp. 267–273, 1974. View at Google Scholar · View at Zentralblatt MATH
  3. S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Google Scholar · View at Zentralblatt MATH
  4. N. Mizoguchi and W. Takahashi, “Fixed point theorems for multivalued mappings on complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 141, no. 1, pp. 177–188, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Feng and S. Liu, “Fixed point theorems for multi-valued contractive mappings and multi-valued Caristi type mappings,” Journal of Mathematical Analysis and Applications, vol. 317, no. 1, pp. 103–112, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Klim and D. Wardowski, “Fixed point theorems for set-valued contractions in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 132–139, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. K. Pathak and N. Shahzad, “Fixed point results for set-valued contractions by altering distances in complete metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 7, pp. 2634–2641, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. Kamran and Q. Kiran, “Fixed point theorems for multi-valued mappings obtained by altering distances,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2772–2777, 2011. View at Publisher · View at Google Scholar
  9. A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 326–329, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Ćirić, “Multi-valued nonlinear contraction mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2716–2723, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet